# SDR ABXA2021529055

- Difficulty date: May 29, 2021
- Submitted: May 29, 2021
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 96,014 hours, 43,842 cycles
- Engine: Ge CF680A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 7755503
- Part serial: 9807050
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RH ENGINE STARTER FAILED ON ENGINE START. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. STARTER WAS REPLACED IAW AMM 80-11-01 AND AIRCRAFT WAS RELEASED FOR FLIGHT.
